# SDR VNAA2015022000015

- Difficulty date: February 20, 2015
- Submitted: February 24, 2015
- Operation: Air carrier
- Aircraft: N228PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7897
- Aircraft time: 26,956 hours, 27,027 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Dirty
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED GEAR DISAGREE RED WARNING ON SELECTION OF GEAR DOWN.  CREW LANDED WITHOUT INCIDENT AFTER GEAR WAS VERIFIED DOWN.  MAINTENANCE PERFORMED OPS TEST OF MLG EXTENSION AND RETRACTION.  OPS CHECK WAS GOOD AND NO CODES IN HISTORY. MAINTENANCE CLEANED EXCESSIVE SAND AND GREASE FOUND ON MLG SENSORS AND PERFORMED OPS CHECK OF GEAR EXTENSION AND RETRACTION.  ACFT RELEASED FOR SERVICE.
